# SDR EIA2000307

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND MISLOCATED HOLE IN TITANIUM DOUBLER FS 994 L28-29.  REPAIRED TITANIUM DOUBLER AT FS 994 BETWEEN L28 AND L29, DOUBLE FLUSH PLUGGED DISCREPANT HOLE WITH .1875 MONEL RIVET PER ECRA 944-53-083-2.  (M)
